# SDR SIMA20141103003

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 35,380 hours, 31,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: CMH100909A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT WILL NOT STAY CHARGING.  R & R EMER FLASHLIGHT ASSEMBLY ABOVE FLIGHT ATTENDANT SEAT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
